Ghent University Academic Bibliography

Advanced

A new integral formula for the inverse Fueter mapping theorem

Fabrizio Colombo, Dixan Peña Peña UGent, Irene Sabadini and Franciscus Sommen UGent (2014) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 417(1). p.112-122
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Fueter's theorem, Axial monogenic functions
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J MATH ANAL APPL
volume
417
issue
1
pages
112 - 122
Web of Science type
Article
Web of Science id
000335488900008
JCR category
MATHEMATICS
JCR impact factor
1.12 (2014)
JCR rank
40/312 (2014)
JCR quartile
1 (2014)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.03.016
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
4426223
handle
http://hdl.handle.net/1854/LU-4426223
date created
2014-06-20 15:44:21
date last changed
2016-12-19 15:47:04
@article{4426223,
  author       = {Colombo, Fabrizio and Pe{\~n}a Pe{\~n}a, Dixan and Sabadini, Irene and Sommen, Franciscus},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Fueter's theorem,Axial monogenic functions},
  language     = {eng},
  number       = {1},
  pages        = {112--122},
  title        = {A new integral formula for the inverse Fueter mapping theorem},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.03.016},
  volume       = {417},
  year         = {2014},
}

Chicago
Colombo, Fabrizio, Dixan Peña Peña, Irene Sabadini, and Franciscus Sommen. 2014. “A New Integral Formula for the Inverse Fueter Mapping Theorem.” Journal of Mathematical Analysis and Applications 417 (1): 112–122.
APA
Colombo, F., Peña Peña, D., Sabadini, I., & Sommen, F. (2014). A new integral formula for the inverse Fueter mapping theorem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 417(1), 112–122.
Vancouver
1.
Colombo F, Peña Peña D, Sabadini I, Sommen F. A new integral formula for the inverse Fueter mapping theorem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2014;417(1):112–22.
MLA
Colombo, Fabrizio, Dixan Peña Peña, Irene Sabadini, et al. “A New Integral Formula for the Inverse Fueter Mapping Theorem.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 417.1 (2014): 112–122. Print.